Pacific Journal of Mathematics

A singular nonlinear boundary value problem.

Jack W. Macki

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 375-383.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806137

Mathematical Reviews number (MathSciNet)
MR519760

Zentralblatt MATH identifier
0394.34014

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Macki, Jack W. A singular nonlinear boundary value problem. Pacific J. Math. 78 (1978), no. 2, 375--383. https://projecteuclid.org/euclid.pjm/1102806137


Export citation

References

  • [1] Z. Nehari, On a nonlinear differential equation arising in nuclear physics, Proc. Royal Irish Acad., 62 (1963), 117-135.
  • [2] Z. Nehari, Characteristic values associated with a class of non linear second-order differential equations, Acta Math., 105 (1961), 141-175.
  • [3] G. Ryder, Boundary value problemsfor a class of nonlinear differential equations, Pacific J. Math., 22 (1967), 477-503.
  • [4] G. Sansone, Su un'equazione differenziale non lineare dellafisica nucleare, Symposia Math., Vol. VI (1971), 3-139.
  • [5] J. L. Synge, On a certain nonlinear differential equation, Proc. Royal Irish Acad., 62 (1961), 19-41.
  • [6] K. Takahashi, The structure of the nucleon core by the Hartree approximation, Nuclear Physics, 26 (1961), 658-669.